# SDR 08FDEA02645

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: B5327080000000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 232 CF IS CRACKED.  FABBED A NEW FLOOR PANEL IAW FEDEX DWG SRZ 25-005; REV F.  MATERIAL ID A 402 H35039-003 IAW FEDEX DWG SRZ 25-005; REV F.
